# SDR TIMA2010000011

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Aircraft time: 36,429 hours, 43,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144300731
- Condition: Corroded
- Location: Fuselage
- Part time: 36,429 hours, 43,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED.
